# SDR 05FDEA04147

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 655612911
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER CHORD, UPPER TEE CAP AT STA BS 950D TO BS 950E,  ABOVE STRINGER 27-R HAS SEVERAL HOLES WITH NO EDGE DISTANCE AND MINIMUM SPACING.    REPAIRED DAMAGED CHORD IAW B727 SRM 51-40-4 FIGURE 1.  REMOVED  AND REINSTALLED 4 EACH CHORD FITTINGS, FILLER STRAPS, CHORD TEE AFTER REPAIR WAS   ACCOMPLISHED IAW SRM 51-30-2.ALSO REMOVED AND REINSTALLED STA BS 950D TO BS990 TRANSITION PANEL IAW SRM 51-30-2 AND BAC DWG NR 65-56129. THIS IS A MAJOR REPAIR  SIGNED BY MECH NR 7713 AND QC281 REFERENCE SNRM N00890.
